MURAL - Maynooth University Research Archive Library

    Estimation of Markov-Modulated Time-Series via EM Algorithm

    Dey, Subhrakanti and Krishnamurthy, Vikram and Salmon-Legagneur, T. (1994) Estimation of Markov-Modulated Time-Series via EM Algorithm. IEEE Signal Processing Letters, 1 (10). pp. 153-155. ISSN 1558-2361

    Download (308kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We consider the estimation of various Markov-modulated time series. We obtain maximum likelihood estimates of the time-series parameters including the Markov chain transition probabilities and the time-series coefficients using the expectation maximization (EM) algorithm. In addition, the recursive EM algorithm is used to obtain on-line parameter estimates. Simulation studies show that both algorithms yield satisfactory results.

    Item Type: Article
    Keywords: Estimation; Markov; modulated; time-series; EM algorithm;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14401
    Identification Number:
    Depositing User: Subhrakanti Dey
    Date Deposited: 10 May 2021 13:43
    Journal or Publication Title: IEEE Signal Processing Letters
    Publisher: IEEE
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads